MathSciNet Relay Station
MathSciNet bibliographic data
MR356073 (50 #8544) 57C45 (55C35)
Gordon, C. McA. On the higher-dimensional Smith conjecture. Proc. London Math. Soc. (3) 29 (1974), 98–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement